# SDR CALA2019110901936

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 68,391 hours, 24,470 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ELEV PITOT LIGHT ON. TROUBLESHOT LH ELEV PITOT REF FIM 30-31-00-810-805, FOUND OPEN CONTINUITY REF STEP F. 2 AT PIN 40 OF CONNECTOR D644. PITOT PROBE REQS REPLACEMENT. REF FIM 30-31-00-810-805 STEP F2(B) FOUND PIN SEPERATED FROM PIN ON WIRE W7102-2001B-20, REPAIRED CONNECTOR REF SWPM 20-64-15. PARTIALLY REMOVED L/H ELEVATOR PITOT AND FOUND WIRED UNPINNED FROM CONNECTOR, REF UPDATE FOR REPAIR.  COMPLETED INSTALLATION OF PROBE REF AMM 27-31-94.  PERFORMED OPERATIONAL CHECK OF PROBE REF AMM 30-31-00 OPS CHECK GOOD NO OTHER FAULTS NOTED.
